MAUDE Adverse Event Report: STRAUB MEDICAL AG ROTAREXS 6F 110CM (STRAUB MEDICAL); ATHERECTOMY CATHETER

STRAUB MEDICAL AG ROTAREXS 6F 110CM (STRAUB MEDICAL); ATHERECTOMY CATHETER
Model Number ROTAREX®S 6F X 110CM
Medical Device Problem Codes Fracture (1260); Use of Device Problem (1670)
Health Effect - Clinical Codes Embolism (1829); Perforation of Vessels (2135); Vascular Dissection (3160); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of device is completed and signed on 09-apr-2020, but written in (b)(6) language.This will be translated to english and will be sent in follow-up report.
 
Event or Problem Description
Slim patient.Left antegrade approach with occlusion to trunk.Helix has broken during a second pass.This was noticed at the end.The procedure was completed.It was a third pass which could not be done.The result was ok.Helix could be removed from the patient by pulling out the sheath.
 
Additional Manufacturer Narrative
Added data to d8 and d9 and correction of h6.
 
Additional Manufacturer Narrative
Erroneous catalog number value "80219" change to correct catalog number value "80208".
 
Additional Manufacturer Narrative
- attachment: [co200045_fccr_arminbirrer_dr.Fasihi_ksolten_ch_2020-04-28_english.Pdf, co200045_fccr_arminbirrer_dr.Fasihi_ksolten_ch_2020-04-08_scanned.Pdf].

Brand Name
ROTAREXS 6F 110CM (STRAUB MEDICAL)
Common Device Name
ATHERECTOMY CATHETER
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
wangs, sankt gallen 7323
SZ  7323
MDR Report Key9997351
Report Number3008439199-2020-00003
Device Sequence Number4597662
Product Code MCW
UDI-Device Identifier07640142810278
UDI-Public7640142810278
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K172315
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2022
Device Model NumberROTAREX®S 6F X 110CM
Device Catalogue Number80208
Device Lot Number190980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2020
Supplement Date Received by Manufacturer03/25/2020
03/25/2020
03/25/2020
Initial Report FDA Received Date04/24/2020
Supplement Report FDA Received Date04/28/2020
04/30/2020
09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;